# SDR ASAA9880095

- Difficulty date: May 31, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N943AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53018
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 60030451
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA - DURING MAINTENANCE CHECK, THE EMERGENCY FLOOR TRACK LIGHTS IN THE AFT CABIN AND TAILCONE AREA WERE FOUND INOPERATIVE.  REPLACED THE POWER SUPPLY AND OPERATED NORMALLY.  (M)
